Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ... Prozac (poop-out) & Remeron (weight gain)

Posted by kevin on September 3, 1998, at 20:33:26

In reply to ... Prozac (poop-out) & Remeron (weight gain), posted by Jojo on June 26, 1998, at 13:29:28

> here is some information for you. it is true
that remeron has a paradoxal effect with the
dosages. this means the higher the dose, the
lessening of the side effects. with remeron,
the greater dosage, say 45 mg., will increase
the levels of norepinepherine in your cns part
of your body, which is believed to reduce the
increase in appetite. also the higher doses
are shown to reduce the levels of anxiety at a
greater level. exercising and watching what you
eat, plus the higher dosage, will probably take
care of your concern. also, the weight gain
issue is an initial gain, and then slows down,
where Prozac and the other ssri's have a weight
gain concern after the 4th week of treatment.
does this help?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kevin thread:57